Inventiones mathematicae

, Volume 93, Issue 1, pp 185–223

Subgroups of finite index in nilpotent groups

  • F. J. Grunewald
  • D. Segal
  • G. C. Smith
Article

DOI: 10.1007/BF01393692

Cite this article as:
Grunewald, F.J., Segal, D. & Smith, G.C. Invent Math (1988) 93: 185. doi:10.1007/BF01393692

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • F. J. Grunewald
    • 1
  • D. Segal
    • 2
  • G. C. Smith
    • 3
  1. 1.Mathematisches Institut der UniversitätBonn 1Federal Republic of Germany
  2. 2.All Souls CollegeOxfordUK
  3. 3.Department of MathematicsUniversity of BathBathUK